| Model Number |
372011-02 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the endoscope involved with this complaint and completed the device evaluation.Failure analysis investigation replicated and confirmed the reported complaint.The endoscope was received with missing distal window resulting in fluid invasion and subsequent major damage to optical components.The complete window and fragments of adhesive of the distal window were missing.
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the endoscope had blurry image issues and had a missing lens.The procedure was completed with a spare endoscope with no reported injury.